# SDR AALA202312286220

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 64,869 hours, 27,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN PLACARD OVER WING MISSING ARROWS POINTING TO THE EGRESS DIRECTION. INSTALLED 2 OVER WING CEILING EXIT SIGNS WITH ARROWS. PER AMM 33-51-01. OK FOR SERVICE.
